Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 16.

Article

Kume, A. and Hashorva, E. (2012) Calculation of Bayes Premium for Conditional Elliptical Risks. Insurance: Mathematics and Economics , 51 (3). pp. 632-635. ISSN 0167-6687. (Full text available)
[img]
Preview

Kume, A. and Dryden, I.L. and Le, H.L. and Wood, A.T.A (2010) Statistical inference for functions of the covariance matrix of stationary Gaussian vector time series. Annals of the Institute of Statistical Mathematics, 62 (5). pp. 967-994. ISSN 0020-3157. (The full text of this publication is not available from this repository)

Kume, A. (2010) Maximum Likelihood Estimation for the Offset-Normal Shape Distributions Using EM. Journal of Computational and Graphical Statistics, 19 (3). pp. 702-723. ISSN 1061-8600. (Full text available)
[img]
Preview

Kume, A. and Walker, S.G. (2009) On the Fisher-Bingham distribution. Statistics and Computing, 19 (2). pp. 167-172. ISSN 0960-3174 . (The full text of this publication is not available from this repository)

Dryden, I.L. and Kume, A. and Le, H. and Wood, A.T.A. (2008) A multi-dimensional scaling approach to shape analysis. Biometrika, 95 (4). pp. 779-798. ISSN 0006-3444. (The full text of this publication is not available from this repository)

Kume, A. and Dryden, I.L. and Le, H. (2007) Shape space smoothing splines for planar landmark data. Biometrika, 94 (3). pp. 513-528. ISSN 0006-3444 . (The full text of this publication is not available from this repository)

Kume, A. and Wood, A.T.A (2007) On the derivatives of the normalising constant of the Bingham distribution. Statistics & Probability Letters, 77 (8). pp. 832-837. ISSN 0167-7152 . (The full text of this publication is not available from this repository)

Hashorva, E. and Kotz, S. and Kume, A. (2007) Lp-norm generalised symmetrised Dirichlet distributions. Albanian Journal of Mathematics, 1 (1). pp. 31-56. ISSN 1930-1235 . (The full text of this publication is not available from this repository)

Kume, A. and Walker, S.G. (2006) Sampling from compositional and directional distributions. Statistics and Computing, 16 (3). pp. 261-265. ISSN 0960-3174. (The full text of this publication is not available from this repository)

Kume, A. and Wood, ATA (2005) Saddlepoint approximations for the Bingham and Fisher-Bingham normalising constants. Biometrika, 92 (2). pp. 465-476. ISSN 0006-3444. (The full text of this publication is not available from this repository)

Kume, A. and Le, HL (2003) On Frechet means in simplex shape spaces. Advances in Applied Probability, 35 (4). pp. 885-897. ISSN 0001-8678. (The full text of this publication is not available from this repository)

Le, H.L and Kume, A. (2000) Detection of Shape Changes in Biological Features. Journal of Microscopy, 200 (2). pp. 140-147. ISSN 0022-2720. (The full text of this publication is not available from this repository)

Kume, A. and Le, H.L (2000) Estimating the Frèchet mean in Bookstein shape spaces. Advances in Applied Probability, 32 (3). pp. 663-674. ISSN 0001-8678 . (The full text of this publication is not available from this repository)

Le, H.L and Kume, A. (2000) The Frèchet mean and the shape of the means. Advances in Applied Probability, 32 (1). pp. 101-114. ISSN 0001-8678 . (The full text of this publication is not available from this repository)

Book section

Breuer, Lothar and Kume, A. (2010) An EM algorithm for Markovian arrival processes observed at discrete times. In: MMB & DFT 2010, Lecture Notes in Compter Science 5987. Springer, pp. 242-258. (The full text of this publication is not available from this repository)

Review

Kume, A. (2010) Morphometrics with R by CLAUDE, J. Review of: Morphometrics with R by Claude, J. Morphometrics with R (by J. Claude), 66 (2). pp. 662-663. ISSN 1541-0420. (The full text of this publication is not available from this repository)

This list was generated on Thu Apr 17 19:59:56 2014 BST.